# SDR UALA2013032201799

- Difficulty date: March 22, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,180 hours, 11,292 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80603
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT GALLEY RT SIDE BETWEEN DOORS 5 R&L INOPERATIVE.  FOUND LOOSE CONNECTOR UNDER SEATS 60HJ, SECURED CONNECTOR,  OPS CHECKED GOOD PER MM.
